# SDR A6WA200840337

- Difficulty date: April 14, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 10,452 hours, 9,634 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT MLG DID NOT RETREAT AFTER TAKEOFF GEAR DISAGREE MSG C/W QRH RETURN TO LGA AT WS 39800 LBS.  FOUND LT UPLOCK TARGET LOOSE AND OUT OF ADJUSTMENT.  ADJUSTED TARGET FOR LT MLG UPLOCK.  REF AMM 32-32-05.  OPS TEST OF LANDING GEAR EXTENTION AND RETRACTION SYSTEM NORMAL.  REMOVED FROM MEL.
